# SDR CALA2022100602696

- Difficulty date: October 4, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 61,282 hours, 26,277 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5337705720090
- Condition: Cracked
- Location: Lh Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FRAME FOOT AT FR43 CRACKED IN OUTBOARD POSITION 3:00 FACING A FT. REPAIR BEFORE NEXT FLIGHT.
